# SDR IPXA09M57348

- Difficulty date: September 9, 2009
- Submitted: September 11, 2009
- Operation: Air carrier
- Aircraft: N254UP
- Make and model: Doug MD-11F
- Aircraft serial: 48406
- System (JASC): 5610 · Flight Compartment Windows
- Part: Lock
- Condition: Lack Of Lube
- Location: Sliding Window
- Stage of operation: IN
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:N/A F/O'S SLIDING WINDOW LOCK MECHANISM DIFFICULT TO OPERATE.  LUBED AND ADJUSTED WINDOW LOCK MECHANISM PER MM 56-12-01-5.  OPS NORMAL.
